# SDR SIMA20130507006

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 36,020 hours, 30,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2850 THE CREW REPORTED THE MAIN PASSENGER DOOR WOULD NOT OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED DEBRIS AND CYCLED DOOR SEVERAL TIMES.  NO DEFECTS NOTED AMM1 52-10-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
